# SDR 7C7A20151015090

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 39,111 hours, 44,191 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85540001001
- Part serial: CAP0079
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LT SIDE FORE RUDDER SKIN.
